# SDR UALA2013010300031

- Difficulty date: January 2, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 89,498 hours, 14,225 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Cracked
- Location: Nr 4  Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FWD MAIN WHEEL HAS 1 EA TIE BOLT NUT CRACKED AND BOLT IS LOOSE IN WHEEL HALVES.  REPLACED NR 4 FWD WHEEL TIRE ASSY PER MM.
